# SDR VNAA2008111700008

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 11,451 hours, 11,812 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ON TAKEOFF ROLL FROM CLT, IDG 2 CAUTION MSG CAME ON, ABORTED TAKEOFF.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  A RESET OF GEN 2 WAS ACCOMPLISHED & ALL MSG'S WERE CLEARED.  MAINTENANCE SERVICED THE NR 2 IDG.  NO DEFECTS NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.
